# SDR AALA20120208TUL01

- Difficulty date: February 7, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 63,294 hours, 32,981 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OMA - CREW REPORTED RIGHT ENGINE COMPRESSOR STALL.  RIGHT ENGINE REDUCED TO IDLE.  EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTION FOUND RIGHT ENGINE NOSE BULLET CAME LOOSE.  REPLACED FRONT ACCESSORY DRIVE GROUP.  SYSTEM GROUND CHECK NORMAL OPERATION.
